# SDR AALA20130808017

- Difficulty date: June 5, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 38,597 hours, 16,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD    LT NR 1 DOOR WARNING IN FLIGHT.  FLIGHT LANDED ORD WITHOUT INCIDENT.  ADJUSTED FORWARD INDICATOR SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
